Publications

Loredana CASO Publications


2006
Articolo in rivista
Bounds for elliptic operators in weighted spaces
JOURNAL OF INEQUALITIES AND APPLICATIONS. Vol. 2006. Pag.---
ISSN:1025-5834.
L. Caso
Versione online
Digital Object Identifier (DOI): 10.1155/JIA/2006/76215
Codice identificativo ISI: WOS:000240196300001
Codice identificativo SCOPUS: 2-s2.0-33746920378
Show it in Product Database (IRIS)
2006
Articolo in rivista
Regularity results for singular elliptic problems
JOURNAL OF FUNCTION SPACES AND APPLICATIONS. Vol. 4. Pag.243-259
ISSN:0972-6802.
Caso, Loredana
Versione online
Digital Object Identifier (DOI): 10.1155/2006/797560
Show it in Product Database (IRIS)
2006
Articolo in rivista
Uniqueness results for elliptic problems with singular data
BOUNDARY VALUE PROBLEMS. Vol. 2006. Pag.---
ISSN:1687-2762.
Caso, Loredana
Versione online
Digital Object Identifier (DOI): 10.1155/BVP/2006/98923
Codice identificativo ISI: WOS:000242561800001
Codice identificativo SCOPUS: 2-s2.0-84928631295
Show it in Product Database (IRIS)